I am one year post transplant (liver) and have stomach pain and insomnia and joint pain. I figure these are most likely side effects ofmeds. Does this ever go away?

Views: 106

Comment

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Comment by BOBBI on May 14, 2012 at 7:46am

hi everyone i just celebrated my 5 year liver transplant anniversary on friday .sicker than a dog .i had such a migraine i had to take double my imitrex and it still barely worked.the prograf must be so built up in my system after five years i get a headace on a daily basis. some not so bad some not so good.someone told me that people that have shortterm memory loss are more thinkers .that we cocentrate on a subject more at the time than trying to remember what we did yesterday. nice thought if its true.anyway id say my worst side effects after 5 years are the headaches bloating and vomiting when bloating gets severe.ive learned to live with it and thank god the days i dont have it

Comment by Susan on May 9, 2012 at 5:36pm

Hello Bobbi and Susan

I had a Pancreas and Kidney transplant this January and am currently taking 8mg both in the AM and PM. When I was first taking 5mg AM and PM I had minor trembling. With this increase in dosage I have joint pain, leg pain, serious trembling, and short term memory loss. I am also very tired most days. It really effects my day to day events and work ( I am a art director and designer with daily computer time. My hands shake so much that I have a problem creating detailed designs.)

Since right now I take about 12 pills for each AM and PM dose, I religiously sit down every other Sunday and fill two weeks of AM and PM in prescription daily  containers. They need to have the names of the days on them. It sure has saved me a couple of times when I thought I missed a dose. No joke, I would take my meds at 5PM have dinner at 6PM and at 8PM I have a panic attack thinking I had forgotten. Talk about short term memory loss.

My levels are getting better so, this week they lowered my prograf does from 9mg. twice a day to the above. They also had me stop the Valcyte. My hope is my dosage of Prograf will eventually get back down to a dose I can better manage.

Comment by BOBBI on May 2, 2012 at 9:37pm

has anyone had short term memory loss since thier liver transplant.my coordinator said it happens to some people.all i know is i will take one of my meds and a few minutes later ill be wondering if i took it or not.and end up taking again.i know i should get one of those plastic daily med containors.but thier such a pain to fill.is this amnesia from my prograf or old age?

© 2014   Created by Hostess Risé.

Badges  |  Report an Issue  |  Terms of Service